# SDR CHQA20140409120

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 21,317 hours, 18,742 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,728 hours, 23,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523055005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE EXTERIOR SKIN WAS FOUND TO BE GOUGED INSIDE THE PYLON PANEL NR 414DB AT FRAME 67 & STRINGER 6LT.  THE SKIN WAS REPAIRED IAW ETD 2014-145-031086.
